# SDR 2010FA0001112

- Difficulty date: October 6, 2010
- Submitted: October 15, 2010
- Operation: General aviation
- Aircraft: N411V
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400250
- Engine: Cont TSIO520NB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Part number: MILH6000
- Condition: Broken
- Location: Air/Oil Separat
- Part time: 1,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED OIL STREAMING FROM ATHE ENGINE COWLING DURING FLIGHT AND DECIDED TO FEATHER THE ENGINE BEFORE A CATASTROPHIC FAILURE OCCURRED.  THE OIL DRAIN HOSE FROM THE AIR/OIL SEPARATOR IN THE WET VACUUM PUMP AND PRESSURIZATION SYSTEM SEPARATED WHICH DRAINS THE EXCESS OIL BACK INTO THE OIL SCAVENGE PUMP.  THAT ALLOWED THE ENGINE OIL TO ESCAPE OUT THE BROKEN HOSE INTO THE ENGINE BAY.  REPLACED THE HOSE WITH A NEW UNIT AND NO OTHER DISCREPANCIES WERE NOTED.
